# SDR SWAA2022030702289

- Difficulty date: April 22, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B TANG BROKEN / DUE TO EXTENT OF DAMAGE ON PANEL 221BF; REPLACED PANEL IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-19B ITEM 45
